I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Sensitivity in my legs post chemo.

User
Posted 22 Oct 2020 at 00:53

Hi

 

Stu

Edited by member 22 Oct 2020 at 19:48  | Reason: Remove duplicated text

User
Posted 22 Oct 2020 at 10:05
Stuc, google the symptoms of spinal cord compression - if you think it is a possibility, phone for an ambulance.

If they can confirm it isn't SCC, chemo related neuropathy does seem to be the obvious culprit. Hopefully, someone who knows the best pain meds combinations for neuropathy will respond to you.

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 22 Oct 2020 at 13:31

 After chemo, my husband had neuropathy in both feet which was agony ,at night especially, he also had severe pain in his legs and knees later on.

He had some trouble with his hands too, losing dexterity. 

The macmillan nurse suspected spinal chord compression and he was sent to hospital but scans showed nothing untoward so the pain was probably chemo related but kidney problems caused swelling in legs and feet which was painful too.

I don't think the later side effects of chemo are fully understood. My husband had no problems during the treatment- it was  a couple months after it was prematurely stopped due to Covid.

Show Most Thanked Posts
User
Posted 22 Oct 2020 at 10:05
Stuc, google the symptoms of spinal cord compression - if you think it is a possibility, phone for an ambulance.

If they can confirm it isn't SCC, chemo related neuropathy does seem to be the obvious culprit. Hopefully, someone who knows the best pain meds combinations for neuropathy will respond to you.

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 22 Oct 2020 at 13:31

 After chemo, my husband had neuropathy in both feet which was agony ,at night especially, he also had severe pain in his legs and knees later on.

He had some trouble with his hands too, losing dexterity. 

The macmillan nurse suspected spinal chord compression and he was sent to hospital but scans showed nothing untoward so the pain was probably chemo related but kidney problems caused swelling in legs and feet which was painful too.

I don't think the later side effects of chemo are fully understood. My husband had no problems during the treatment- it was  a couple months after it was prematurely stopped due to Covid.

 
Forum Jump  
©2021 Prostate Cancer UK